# SDR SWIA202162973

- Difficulty date: October 14, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON FLOOR SILL @STRG 17R BTW FS 559.00 +64 AND FS 559.00 +112.    (C-CHECK RO 12-4-2021)    BLENDED OUT CORROSION ON R/H FLOOR SILL BETWEEN FS559.00+64 AND FS559.00+112. REF. REO 601R-53-00-526 REV.-- DATED 05/22/2013. FOUND TO BE OUT OF LIMITS REF  REO 601R-53-00-526 REV.-- DATED 05/22/2013. REMOVED AND REPLACED NEW FLOOR SILL AT FS559+64 AND FS559+112 REF. CRJ200 SRM 51-42-06 AND SRM 51-42-21 AND DWG 601R31133 REV-J. COMPLIED WITH 51-900-1003-SKY
